MathSciNet Relay Station
MathSciNet bibliographic data
MR251722 (40 #4949) 55.40 (22.00)
Curtis, M. L.; Dugundji, J. Groups which are cogroups. Proc. Amer. Math. Soc. 22 1969 235–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement